# SDR DALA13013070946

- Difficulty date: March 21, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 61,817 hours, 46,602 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, FUEL TANK ACCESS COVER ON THE LT WING FOUND TO BE CORRODED BEYOND ACCEPTABLE LIMITS IN THE FASTENER COUNTERSINK AREAS IAW SRM 51-22-2A. ACCESS PANEL REPLACED.
